Contingency tables and approximate X2-distributions

David FOG

Mathematica Scandinavica (1953)

  • Volume: 1, page 93-103
  • ISSN: 0025-5521; 1903-1807/e

How to cite


FOG, David. "Contingency tables and approximate X2-distributions." Mathematica Scandinavica 1 (1953): 93-103. <>.

author = {FOG, David},
journal = {Mathematica Scandinavica},
keywords = {statistics},
pages = {93-103},
title = {Contingency tables and approximate X2-distributions},
url = {},
volume = {1},
year = {1953},

AU - FOG, David
TI - Contingency tables and approximate X2-distributions
JO - Mathematica Scandinavica
PY - 1953
VL - 1
SP - 93
EP - 103
KW - statistics
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.